Thunderstorm Wind, Glades
- When
- March 24, 5:30 PM EST
- Where
- Glades County, 18.29 mi NE of Lakeport
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 27.131, -80.894
Large tree limbs downed in Buckhead Ridge.
A cold front moving across Central Florida caused scattered showers and thunderstorms to move over Glades County and Lake Okeechobee during the early evening.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MFL wrote it up.
A cold front moving across Central Florida caused scattered showers and thunderstorms to move over Glades County and Lake Okeechobee during the early evening.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Mar 24, 2:05 PM EST, 3 hours 25 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EDT SUN MAR 24 2013
...WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ALL AREAS...
...VERY DRY AND COLDER AIR COMING FOR MIDDLE OF THIS WEEK...
.SHORT TERM...
LOW PRESSURE OVER SOUTHERN GEORGIA WILL CONTINUE TO MOVE EAST INTO
THE WESTERN ATLANTIC WATERS TONIGHT PUSHING A COLD FRONT
ASSOCIATED WITH THE LOW DOWN THE FLORIDA PENINSULA AND INTO SOUTH
FLORIDA LATE TONIGHT INTO EARLY MONDAY MORNING. AHEAD OF THE
FRONT...THERE IS A PRE-FRONTAL TROUGH LOCATED OVER CENTRAL FLORIDA
THAT WILL BE MOVING INTO SOUTH FLORIDA TONIGHT. THIS PRE-FRONTAL
TROUGH WILL BRING SHOWERS TO SOUTH FLORIDA TONIGHT WITH EVEN A
FEW STORMS THIS EVENING. ANY STORMS THAT DO DEVELOP THIS EVENING
COULD PRODUCE GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND
LOCALLY HEAVY RAINFALL ESPECIALLY AROUND THE LAKE OKEECHOBEE AREA.
THE SOUTHWEST WINDY CONDITIONS WILL ALSO SLOWLY DECREASE THIS
AFTERNOON AND SHOULD BE BELOW THE WIND ADVISORY CONDITIONS BY
EARLY THIS EVENING WHICH IS SUSTAINED WINDS OF 30 MPH AND/OR
FREQUENT GUSTS OF 35 MPH OR GREATER. SO WILL LET THE WIND ADVISORY
EXPIRED AT 7 PM EDT THIS EVENING.
THE SHOWERS WILL COME TO AND END FROM NORTH TO SOUTH OVER SOUTH
FLORIDA MONDAY MORNING...AS THE COLD FRONT CONTINUES TO MOVE SOUTH
INTO THE FLORIDA KEYS BY EARLY MONDAY AFTERNOON. THIS WILL ALLOW
FOR THE DRIER AND COOLER AIR TO THE NORTH TO WORK INTO SOUTH FLORIDA
MONDAY NIGHT INTO TUESDAY.
ANOTHER STRONGER COLD FRONT IS FORECAST TO MOVE THROUGH SOUTH
FLORIDA LATE TUESDAY FROM THE NORTH. THIS FRONT WILL BRING IN MUCH
DRIER AND COLDER WEATHER TO THE AREA FOR TUESDAY NIGHT INTO
WEDNESDAY...AS A STRONG HIGH PRESSURE SYSTEM MOVES FROM THE
CENTRAL UNITED STATES SOUTHEAST INTO THE FLORIDA PENINSULA
WEDNESDAY INTO THURSDAY.
AT THIS TIME THE FORECAST LOWS FOR TUESDAY NIGHT OVER SOUTH
FLORIDA IS FORECAST TO BE IN THE 40S OF MOST LOCATIONS...EXCEPT
MID TO UPPER 30S WEST OF LAKE OKEECHOBEE. THE WINDS WILL ALSO BE 5
MPH OVER THE INTERIOR AREAS TO 5 TO 10 MPH ALONG THE METRO AREAS.
THIS WILL MAKE THE WIND CHILL READINGS OVER SOUTH FLORIDA TUESDAY
NIGHT TO BE IN THE UPPER 30S TO MID 40S OVER MOST AREAS...EXCEPT
LOWER TO MID 30S WEST OF LAKE OKEECHOBEE. WEDNESDAY NIGHT...THE
LOWS WILL BE ABOUT THE SAME OVER SOUTH FLORIDA AS OF TUESDAY
NIGHT...BUT WITHOUT THE WIND CHILL READINGS AS THE WINDS WILL BE
NEAR CALM CONDITIONS. HIGHS ON TUESDAY AND WEDNESDAY WILL ALSO BE
IN THE UPPER 60S TO AROUND 70 DEGREES. THESE HIGHS AND LOWS ARE
ABOUT 15 TO 20 DEGREES COOLER THAN THE NORMAL HIGHS AND LOWS FOR
THIS TIME OF YEAR. THE LOWS WILL ALSO BE CLOSE TO THE RECORD LOWS
FOR THIS TIME OF YEAR AND MORE ON THIS IN THE CLIMATE SECTION
BELOW.
.LONG TERM...
THE HIGH OVER THE FLORIDA PENINSULA WILL CONTINUE TO MOVE EAST
LATE THIS WEEK INTO NEXT WEEKEND ALLOWING FOR THE WIND FLOW TO
SLOWLY SWING TO A EASTERLY DIRECTION BY NEXT WEEKEND OVER SOUTH
FLORIDA. THIS WILL ALLOW FOR THE DRY WEATHER TO CONTINUE OVER THE
AREA ALONG WITH A SLOW WARMING TREND.
&&
.MARINE...
THE WINDS OVER ALL OF THE LOCAL WATERS OF SOUTH FLORIDA WILL
SLOWLY DECREASE THIS AFTERNOON AND SHOULD BE AT 15 TO 20 KNOTS BY
EARLY THIS EVENING. SO WILL KEEP THE SCA UP FOR THE WINDS UNTIL 7
PM EDT THIS EVENING...THEN HAVE A SCEC CONDITION FOR TONIGHT FOR
ALL OF THE WATERS.
THE WINDS WILL THEN SLOWLY SWING TO A NORTHERLY DIRECTION BY
MONDAY MORNING WITH SPEEDS REMAINING AT 15 TO 20 KNOTS...AND
REMAIN AT 20 KNOTS THROUGH TUESDAY BEFORE DECREASING TO 10 KNOTS
OR LESS BY WEDNESDAY INTO THURSDAY. THIS WILL ALLOW FOR THE SEAS
IN THE GULF STREAM AND THE OFFSHORE GULF WATERS TO INCREASE TO AT
LEAST 7 FEET BY MONDAY AFTERNOON INTO TUESDAY...BEFORE SLOWLY
DECREASING TO LESS THAN 6 FEET BY WEDNESDAY.
&&
.FIRE WEATHER...
THE RELATIVE HUMIDITIES FOR TUESDAY THROUGH THURSDAY WILL BE IN
THE 20S OVER MOST OF SOUTH FLORIDA EACH DAY. HOWEVER...THE ERC'S
ARE STILL IN THE 20S OVER SOUTH FLORIDA. SO AT THIS TIME WILL NOT
BE ISSUING ANY FIRE WEATHER WATCHES FOR SOUTH FLORIDA FOR TUESDAY
OR WEDNESDAY.
&&
.CLIMATE...
HERE ARE THE RECORDS FOR ASOS SITE OVER SOUTH FLORIDA FOR TUESDAY
NIGHT AND WEDNESDAY NIGHT ALONG WITH THE FORECAST LOWS:
03/27/13 03/27/13 03/28/13 03/28/13
CITIES FORECAST LOWS RECORD LOWS FORECAST LOWS RECORD LOWS
MIA 48 46 - 1947 48 52 - 1955
FLL 47 39 - 1947 47 49 - 1915
PBI 43 44 - 1971 43 51 - 1971
APF 45 43 - 1979 44 44 - 1969
MIA BEACH 50 53 - 1953 50 46 - 1947
LA BELLE 38 36 - 1979 36 49 - 1979
BELLE GLADES 42 40 - 1953 38 42 - 1969
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 69 77 49 69 / 30 10 - 0
FORT LAUDERDALE 72 79 54 71 / 40 20 - 0
MIAMI 73 80 55 72 / 40 30 10 0
NAPLES 67 73 52 67 / 30 20 10 -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR COASTAL BROWARD-
COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-
METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
HIGH RIP CURRENT RISK THROUGH MONDAY MORNING FOR COASTAL COLLIER.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM EDT THIS EVENING FOR
BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO
THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER
INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM EDT THIS EVENING FOR
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20
NM-COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL
OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...59/RMHAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 513 PM EDT SUN MAR 24 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 251215- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 513 PM EDT SUN MAR 24 2013 ...SLIGHT RISK SEVERE THUNDERSTORMS NORTH OF ALLIGATOR ALLEY... ...WIND AND SMALL CRAFT ADVISORIES... ...HIGH RISK OF RIP CURRENTS GULF BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: ONSHORE WINDS ARE CAUSING A HIGH RISK OF RIP CURRENTS ALONG COLLIER COUNTY BEACHES. THUNDERSTORMS: FREQUENT CLOUD-TO-GROUND LIGHTNING IS POSSIBLE THIS EVENING IN THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE OVER GLADES...HENDRY...AND PALM BEACH COUNTIES. TORNADOES: AN ISOLATED TORNADO CANT BE RULED OUT THIS EVENING IN SEVERE THUNDERSTORMS IN GLADES...HENDRY...AND PALM BEACH COUNTIES. WATERSPOUTS: WATERSPOUTS ARE POSSIBLE IN SEVERE THUNDERSTORMS OVER THE WATERS OFF PALM BEACH COUNTY THIS EVENING. WIND: STRONG SOUTH WINDS TODAY HAS PROMPTED A WIND ADVISORY TO BE ISSUED. WINDS OF UP TO 30 KTS OVER THE WATERS HAS LEAD TO A SMALL CRAFT ADVISORY. THUNDERSTORMS THIS EVENING NORTH OF ALLIGATOR ALLEY COULD CONTINUE DAMAGING WINDS OF IN EXCESS OF 60 MPH. HAIL: LARGE HAIL IS POSSIBLE THIS EVENING IN SEVERE THUNDERSTORMS IN GLADES...HENDRY...AND COLLIER COUNTIES. WAVES: INCREASING SEAS ARE EXPECTED TONIGHT...ESPECIALLY OVER GULF WATERS...WHERE WAVES IN EXCESS OF 7 FEET ARE POSSIBLE. A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MODERATE TO STRONG NORTHWEST WINDS WILL CAUSE HAZARDOUS MARINE CONDITIONS OVER ALL LOCAL WATERS INTO WEDNESDAY. COLDER AIR WILL BE IN PLACE ACROSS SOUTH FLORIDA FOR MUCH OF THE UPCOMING WEEK, WITH THE COLDEST TEMPERATURES EXPECTED EARLY WEDNESDAY AND THURSDAY MORNINGS. LOWEST WIND CHILL VALUES EARLY WEDNESDAY AND THURSDAY MORNINGS ARE EXPECTED TO BE IN THE MID 30S AROUND LAKE OKEECHOBEE AND LOWER TO MID 40S ELSEWHERE. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND HAIL TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1252 PM EDT SUN MAR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND GST PEMBROKE PINES 26.01N 80.34W
03/24/2013 M40.00 MPH BROWARD FL ASOS
A WIND GUST OF 40 MPH WAS RECORDED AT NORTH PERRY AIRPORT
IN PEMBROKE PINES.
1236 PM NON-TSTM WND GST WEST PALM BEACH 26.71N 80.06W
03/24/2013 M45.00 MPH PALM BEACH FL ASOS
A WIND GUST OF 45 MPH WAS MEASURED AT PALM BEACH
INTERNATIONAL AIRPORT.
&&
CARACOZZAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
437 PM EDT SUN MAR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM NON-TSTM WND GST 1 ESE PORT EVERGLADES 26.10N 80.11W
03/24/2013 M46 MPH BROWARD FL MESONET
&&
EVENT NUMBER MFL1300026
BRABANDERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
544 PM EDT SUN MAR 24 2013
FLZ063-242215-
GLADES FL
544 PM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN GLADES
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 615 PM EDT
* AT 540 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF ARCHBOLD...AND MOVING EAST AT
55 MPH.
* THE STORM WILL AFFECT...
BRIGHTON SEMINOLE INDIAN...
INDIAN PRAIRIE CANAL MOUTH...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
STATE LAW REQUIRES THE USE OF HEADLIGHTS WHEN WINDSHIELD WIPERS ARE
IN USE.
LAT...LON 2715 8087 2713 8087 2708 8093 2708 8094
2706 8092 2703 8094 2705 8098 2699 8105
2703 8141 2704 8128 2712 8127 2713 8117
2721 8117 2722 8116 2722 8095
TIME...MOT...LOC 2144Z 267DEG 46KT 2717 8138
KONARIKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
605 PM EDT SUN MAR 24 2013
FLZ063-242230-
GLADES FL
605 PM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL GLADES
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 630 PM EDT
* AT 602 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF MUSE...AND MOVING EAST AT 55
MPH.
* THE STORM WILL AFFECT...
PALMDALE...
LAKEPORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
STATE LAW REQUIRES THE USE OF HEADLIGHTS WHEN WINDSHIELD WIPERS ARE
IN USE.
LAT...LON 2708 8094 2706 8092 2703 8094 2705 8098
2698 8108 2692 8107 2693 8110 2689 8111
2682 8105 2682 8095 2679 8095 2687 8157
2704 8156 2704 8128 2707 8127 2709 8092
TIME...MOT...LOC 2205Z 267DEG 46KT 2697 8150
KONARIKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
625 PM EDT SUN MAR 24 2013
FLZ063-242300-
GLADES FL
625 PM EDT SUN MAR 24 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
GLADES COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS
OF 45 TO 55 MPH...
* UNTIL 700 PM EDT
* AT 623 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FOUR
SEASONS ESTATES TO LAKEPORT TO 5 MILES SOUTHWEST OF PALMDALE...AND
MOVING EAST AT 60 MPH.
* THE LINE OF STORMS WILL AFFECT...
BRIGHTON SEMINOLE INDIAN...
LAKEPORT...
INDIAN PRAIRIE CANAL MOUTH...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
STATE LAW REQUIRES THE USE OF HEADLIGHTS WHEN WINDSHIELD WIPERS ARE
IN USE.
LAT...LON 2715 8087 2713 8087 2708 8094 2704 8092
2703 8096 2705 8098 2698 8107 2692 8107
2693 8110 2689 8111 2682 8105 2682 8095
2677 8095 2681 8153 2709 8117 2722 8096
TIME...MOT...LOC 2225Z 263DEG 51KT 2724 8070 2703 8110
2689 8134
KONARIKThe Melbourne radar (KMLB), 112 km away, was scanning. The volume nearest the first event began at 22:30 UTC.
1 thunderstorm wind. Local standard time, as filed.
Large tree limbs downed in Buckhead Ridge.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2013Every state in 2013This day in weather historyWarnings in Florida, March 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 443426.